# SDR HNAA2025060900408

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 45,079 hours, 40,816 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0121
- Condition: Cracked
- Location: Zone 400
- Part time: 41,528 hours, 37,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHL BLEED 2 LEAK WARNING MESSAGE PRESENTED.  FOUND CRACK IN #2 ENG PRECOOLER R+R #2 ENG PRECOOLER IAW AMM 36-11-04. OPS CHECK GOOD
